MathSciNet Relay Station
MathSciNet bibliographic data
MR355435 41A50
Taylor, G. D.; Williams, J. Existence questions for the problem of Chebyshev approximation by interpolating rationals. Math. Comp. 28 (1974), 1097–1103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement